# SDR AWXA9500623

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- System (JASC): 2210 · Autopilot System
- Part: Yaw Dampener
- Part number: 4030952906
- Condition: Malfunctioned
- Location: Auto Pilot
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - FLT 864 - UNCOMMANDED RUDDER MOVEMENT, ON APPROACH 10 TO 15 DEGREES OF BANK WITH FLAPS AT 15, AIRCRAFT EXPERIENCED A HARD RIGHT YAW LASTING LESS THAN ONE SECOND.  AIRCRAFT DID NOT ROLL.  MAINTENANCE PERFORMED FLIGHT CONTROL CHECK, NO DEFECTS OR BINDING NOTED.  SUBSEQUENT MAINTENANCE ACTIONS TAKEN, YAW DAMPENER COUPLER WAS REMOVED AND REPLACED AS A PRECAUTION.  RUDDER PCU HILT CHECK PERFORMED WITH NO DEFECTS NOTED.  (M)
